# SDR REXA2021110400900

- Difficulty date: October 8, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"MAIN AVIONICS BAY DOOR SURROUND STRUCTURE FWD INTERCOSTAL AT STGR
27R CORRODED BETWEEN FS 349 AND FS 364                           
"	"REMOVED/REPLACED INTERCOSTAL IAW SRM 51-40-11-001-001-A01, 51-     
42-06-001-001-A01, & 51-42-21-001-001-A01 51-23-00-001-001-A01 WVAC
EMP # 6027                                                         
"
